MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB; SYRINGE, ANTISTICK
Catalog Number 305945
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe sftygld 1ml w/ndl 27x1/2 rb had leakage.The following information was provided by the initial reporter: material # 305945.Batch # 4228049.Verbatim: rcc received a complaint via email.Situation: we had an event today where a nurse was using this needle, she did two good pokes, and the needle would not pierce the skin (this is the actual wrapper for that needle).She said that she also had one of these needles that leaked when she was injecting (i don¿t have the wrapper for that one).Let me know if you have any questions.Background: event date: 04/03/2025 ih #: (b)(4) syringe tb 1ml 27gax.5 safetyglide.Mfg #: (b)(4) sample available: no.Lot #: 4228049e1 assessment: credit requested: no.Was there injury? no.
 
Additional Manufacturer Narrative
Imdrf codes must be updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SYRINGE SFTYGLD 1ML W/NDL 27X1/2 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21877226
Report Number2243072-2025-00553
Device Sequence Number7899319
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public(01)00382903059454(11)241024(17)290831(10)4228049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305945
Device Lot Number4228049
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown